# SDR ASAA2025030556866

- Difficulty date: March 5, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750162
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRACK IS CRACKED AT STA 727I. GROUNDED - YES. REPAIRED AFT CARGO TRACK AT STA 727I IAW B737-800 SRM 53-00-53-2R-3.
